A note on quasi-complete local rings

E. W. Johnson

Colloquium Mathematicae (1970)

  • Volume: 21, Issue: 2, page 197-198
  • ISSN: 0010-1354

How to cite


E. W. Johnson. "A note on quasi-complete local rings." Colloquium Mathematicae 21.2 (1970): 197-198. <http://eudml.org/doc/264412>.

author = {E. W. Johnson},
journal = {Colloquium Mathematicae},
language = {eng},
number = {2},
pages = {197-198},
title = {A note on quasi-complete local rings},
url = {http://eudml.org/doc/264412},
volume = {21},
year = {1970},

AU - E. W. Johnson
TI - A note on quasi-complete local rings
JO - Colloquium Mathematicae
PY - 1970
VL - 21
IS - 2
SP - 197
EP - 198
LA - eng
UR - http://eudml.org/doc/264412
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.